Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 56, NWS Cleveland, OH

September 7, 2013

NWS Cleveland, OH issued this small craft advisory at Sep 7, 2013, 3:44 PM EDT. It took effect at Sep 8, 2013, 6:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2013, 3:44 PM EDT (19:44 UTC)
In effect from
Sep 8, 2013, 6:00 AM EDT
Expired
Sep 8, 2013, 10:00 PM EDT
In force
16 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WHUS71 KCLE 071944
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT SAT SEP 7 2013

LEZ147>149-080345-
/O.CAN.KCLE.SC.Y.0055.000000T0000Z-130909T0100Z/
/O.NEW.KCLE.SC.Y.0056.130908T1000Z-130909T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 PM EDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM EDT SUNDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS TONIGHT AHEAD
  OF A COLD FRONT WILL BECOME NORTHWEST LATE TONIGHT AND THEN
  NORTHEAST ON SUNDAY. WAVES WILL BE MAINLY 2 TO 4 FEET TONIGHT
  AND THEN 3 TO 5 FEET SUNDAY BEFORE DECREASING EARLY SUNDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-080345-
/O.NEW.KCLE.SC.Y.0056.130908T1000Z-130909T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
344 PM EDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
EDT SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
EDT SUNDAY NIGHT. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 15 KNOTS TONIGHT AHEAD
  OF A COLD FRONT WILL BECOME NORTHWEST LATE TONIGHT AT 10 TO 20
  KNOTS AND THEN NORTHEAST ON SUNDAY. WAVES WILL BE MAINLY 1 TO 3 FEET
  TONIGHT AND THEN 3 TO 5 FEET SUNDAY BEFORE DECREASING LATE
  SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
330 
WHUS71 KCLE 080221
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 PM EDT SAT SEP 7 2013

LEZ147>149-081030-
/O.CON.KCLE.SC.Y.0056.130908T1000Z-130909T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1021 PM EDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM EDT
SUNDAY...

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS TONIGHT 
  AHEAD OF A COLD FRONT WILL BECOME NORTHWEST LATE TONIGHT AND 
  THEN NORTHEAST ON SUNDAY. WAVES WILL BE MAINLY 2 TO 4 FEET 
  TONIGHT AND THEN 3 TO 5 FEET SUNDAY BEFORE DECREASING EARLY 
  SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-081030-
/O.CON.KCLE.SC.Y.0056.130908T1000Z-130909T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1021 PM EDT SAT SEP 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
MIDNIGHT EDT SUNDAY NIGHT...


* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 15 KNOTS TONIGHT 
  AHEAD OF A COLD FRONT WILL BECOME NORTHWEST LATE TONIGHT AT 10 
  TO 20 KNOTS AND THEN NORTHEAST ON SUNDAY. WAVES WILL BE MAINLY 
  1 TO 3 FEET TONIGHT AND THEN 3 TO 5 FEET SUNDAY BEFORE 
  DECREASING LATE SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

GARNET
554 
WHUS71 KCLE 080738
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 AM EDT SUN SEP 8 2013

LEZ147>149-081600-
/O.CON.KCLE.SC.Y.0056.130908T1000Z-130909T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 AM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS AND WAVES: THE PASSAGE OF A COLD FRONT EARLY THIS MORNING
  WILL SHIFT WINDS TO THE NORTH AND EVENTUALLY NORTHEAST FOR THIS
  AFTERNOON. WINDS WILL INCREASE TO 10 TO 20 KNOTS AND WAVES WILL
  BUILD TO 3 TO 5 FEET. WINDS AND WAVES WILL BEGIN TO DECREASE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-081600-
/O.CON.KCLE.SC.Y.0056.130908T1000Z-130909T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
338 AM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* WINDS AND WAVES: THE PASSAGE OF A COLD FRONT EARLY THIS MORNING
  WILL SHIFT WINDS TO THE NORTH AND EVENTUALLY NORTHEAST FOR THIS
  AFTERNOON. WINDS WILL INCREASE TO 10 TO 20 KNOTS AND WAVES WILL
  BUILD TO 3 TO 6 FEET. WIND AND WAVES WILL BEGIN TO DECREASE LATE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
451 
WHUS71 KCLE 081425
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 AM EDT SUN SEP 8 2013

LEZ147>149-082230-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-130909T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1025 AM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 20 KNOTS AND WAVES OF
  3 TO 6 FEET WILL CONTINUE THROUGH THE AFTERNOON. WINDS AND
  WAVES WILL BEGIN TO DECREASE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>146-082230-
/O.CON.KCLE.SC.Y.0056.000000T0000Z-130909T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
1025 AM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 20 KNOTS AND WAVES OF
  3 TO 6 FEET WILL CONTINUE INTO THIS EVENING. WIND AND WAVES
  WILL NOT BEGIN TO DECREASE UNTIL LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY.

&&

$$
842 
WHUS71 KCLE 081922
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EDT SUN SEP 8 2013

LEZ147>149-090200-
/O.EXT.KCLE.SC.Y.0056.000000T0000Z-130909T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
322 PM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS AND WAVES OF
  3 TO 5 FEET WILL CONTINUE UNTIL LATE THIS EVENING. WINDS WILL
  TURN TO THE SOUTHEAST AND DIMINISH TO 5 TO 10 KNOTS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ142>146-090200-
/O.EXT.KCLE.SC.Y.0056.000000T0000Z-130909T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
322 PM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS AND WAVES OF
  3 TO 5 FEET WILL CONTINUE UNTIL LATE THIS EVENING. WINDS WILL
  TURN TO THE SOUTHEAST AND DIMINISH TO 5 TO 15 KNOTS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
290 
WHUS71 KCLE 090205
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 PM EDT SUN SEP 8 2013

LEZ142>149-090315-
/O.EXP.KCLE.SC.Y.0056.000000T0000Z-130909T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1005 PM EDT SUN SEP 8 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES HAVE
DECREASED TO 2 TO 4 FEET IN THE NEARSHORE WATERS AND WILL CONTINUE
TO FALL OVERNIGHT AS WINDS SHIFT TO THE SOUTHEAST AT 5 TO 15 KNOTS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:31 PM EDT, 13 minutes earlier.

Area forecast discussion, Sep 7, 3:31 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT SAT SEP 7 2013

.SYNOPSIS...
A COLD FRONT OVER THE NORTHERN GREAT LAKES WILL CROSS
THE AREA LATE TONIGHT AND MOVE SOUTH OF THE OHIO VALLEY ON SUNDAY.
CANADIAN HIGH PRESSURE WILL MOVE SOUTH TO THE EASTERN GREAT LAKES
BY SUNDAY NIGHT...THEN OFF THE MID ATLANTIC COAST BY TUESDAY. THIS
WILL BRING THE FLOW AROUND FROM THE SOUTHWEST EARLY NEXT WEEK AND
A VERY WARM AND HUMID AIR MASS WILL SPREAD ACROSS THE LOWER GREAT
LAKES INTO MID WEEK. THE NEXT COLD FRONT IS DUE LATE WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
INCREASED THE ADVANCE OF SHOWERS AND POSSIBLE THUNDERSTORMS LATE
THIS AFTERNOON AND THIS EVENING BASED ON CURRENT RADAR TRENDS. THE
SHOWERS CURRENTLY NEAR TOLEDO MAY BE END UP BEING ALL THERE IS FOR
THE TOLEDO AREA THIS EVENING. THE BACK EDGE OF THE ENHANCED CLOUDS
SHOULD CROSS THE SOUTH SHORE OF LAKE ERIE ABOUT 05Z OR SO BUT THE
FRONT WILL LIKELY BE 2-3 HOURS BEHIND AND WILL KEEP A CHANCE OF
SHOWERS/THUNDER IN THE FORECAST UNTIL THE ACTUAL FRONTAL PASSAGE
SINCE DEW POINTS AND THE INSTABILITY WILL LIKELY POOL WITH THE
FRONT.

THERE WILL LIKELY BE AREAS OF STRATUS AND STRATOCUMULUS
BEHIND THE FRONT. FORECAST LOW TEMPERATURES ARE SEVERAL DEGREES
ABOVE GUIDANCE IN MOST AREAS AS THE FRONT IS SHALLOW AND DEW
POINTS WILL RISE THROUGH THE 60S INTO EARLY TONIGHT AND IT WILL
TAKE A WHILE FOR THE DRIER AIR TO RETURN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
NOT SURE OF THE EXTENT OF THE STRATUS AND STRATOCUMULUS SUNDAY
MORNING. CANNOT RULE OUT A SPRINKLE/LIGHT SHOWER/DRIZZLE IN THE
MORNING BUT IT WOULD NOT LAST LONG AS LOWERING DEW POINTS AND
MIXING/SUBSIDENCE WOULD SEEM INEVITABLE AS HIGH PRESSURE BUILDS
SOUTH. MOST AREAS SHOULD BECOME PARTLY CLOUDY BY EARLY AFTERNOON
AND MOSTLY CLEAR LATER IN THE AFTERNOON. TEMPS WILL NOT RECOVER
MUCH...WITH HIGHS IN THE 70S...PERHAPS NEAR 80 IN THE I-75
CORRIDOR.

A FEW OF THE MODELS DEVELOP WARM ADVECTION SHOWERS/STORMS ON MONDAY.
I CANNOT TOTALLY RULE IT OUT BUT ODDS AND CLIMATOLOGY WOULD SEEM
TO FAVOR A DRY DAY AS WE REMAIN RELATIVELY STABLE AND ARE PULLING
DRY AIR OUT OF THE SURFACE HIGH.

THE RIDGE ALOFT BUILDS AND SHOULD REACH ITS MAXIMUM ON TUESDAY. THE
MODEL GUIDANCE HAS BEEN TRENDING WARMER AND I BELIEVE EVERY DEGREE
OF IT. WITH THE RIDGE ALOFT...SUBSIDENCE AND THE SOUTHWEST FLOW WE
SHOULD SEE 90F AT MOST LOCATIONS WITH SOME LOWER 90S AND PERHAPS A
FEW MID 90S...APPROACHING RECORD HIGHS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A FRONTAL SYSTEM WILL MOVE ACROSS THE LAKE WEDNESDAY AND SOME
TROFINESS WILL LAST INTO THURSDAY. CONTINUING WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. THE MODELS GENERALLY
AGREE BUT THEY ARE HINTING AT SOME SHOWERS LINGERING THURSDAY
NIGHT...WENT WITH 20 POPS AT THIS TIME. HIGH PRESSURE BUILDS IN ON
FRIDAY AND CONTINUES TO INFLUENCE THE WEATHER INTO SATURDAY. WENT
CLOSE TO HPC GUIDANCE.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A COLD FRONT WILL BE MOVING THROUGH THE AREA BETWEEN MIDNIGHT AND
DAYBREAK. PLENTY OF LOW LEVEL MOISTURE AHEAD OF THE FRONT. AT THIS
TIME IT LOOKS LIKE TWO BANDS OF SHOWERS AND ISOLATED THUNDER. THE
FIRST BAND WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND
EVENING AND THEN SOME SHOWERS AND POSSIBLY THUNDER WITH THE COLD
FRONT. MAINLY VFR AHEAD OF THE FRONT AND THEN A MIX OF MVFR AND
IFR WITH THE FRONTAL PASSAGE AND THEN BECOMING VFR IN THE AFTERNOON.

OUTLOOK...NON VFR WITH CEILINGS/POSSIBLE SHOWERS/THUNDERSTORMS
TUESDAY NIGHT INTO WEDNESDAY NIGHT.

&&

.MARINE...
THE SOUTHWEST FLOW AHEAD OF THE FRONT WILL BE CAUSING 2 TO 4 FOOT
WAVES TONIGHT SO DELAYED THE SMALL CRAFT ADVISORY ON THE EAST END OF
THE LAKE UNTIL DAYBREAK SUNDAY BEHIND THE FRONT. ON THE WEST END
STARTED THE SMALL CRAFT ADVISORY AT 6 AM SUNDAY AND CONTINUED IT
THROUGH SUNDAY EVENING. THE WAVES SHOULD PICK UP QUICKLY EARLY
SUNDAY MORNING. HIGH PRESSURE WILL BE BUILDING IN ON SUNDAY BUT IT
WILL TAKE AWHILE FOR THE WINDS AND WAVES TO DECREASE BELOW SMALL
CRAFT ADVISORY CRITERIA.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 9 PM EDT SUNDAY FOR
     LEZ147>149.
     SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT EDT SUNDAY
     NIGHT FOR LEZ142>146.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Sep 7, 3:56 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
356 AM EDT SAT SEP 7 2013

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-080800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
356 AM EDT SAT SEP 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 10:06 AM EDTSmall Craft AdvisoryCLE6 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.